On The Algebraic L-theory of Delta-sets

Andrew Ranicki, Michael Weiss

Research output: Contribution to journalArticlepeer-review

Abstract

The algebraic L-groups L-*(A,X) are defined for an additive category A with chain duality and a Delta-set X, and identified with the generalized homology groups H-*(X;L.(A)) of X with coefficients in the algebraic L-spectrum L.(A). Previously such groups had only been defined for simplicial complexes X.

Original languageEnglish
Pages (from-to)423-449
Number of pages27
JournalPure and applied mathematics quarterly
Volume8
Issue number2
Publication statusPublished - Apr 2012

Cite this